# SDR C1HA200297001

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT REMAINED ON THROUGHOUT FLIGHT.  PERFORMED SYSTEM OPS CHECKS IAW 727 MM 33-50-02.  ALL CHECKS NORMAL, NO DEFECTS NOTED OK FOR SERVICE.
